# SDR AWXA200401328

- Difficulty date: November 14, 2004
- Submitted: November 23, 2004
- Operation: Air carrier
- Aircraft: N644AW
- Make and model: Airbus A320-231
- Aircraft serial: 317
- Aircraft time: 39,579 hours, 16,982 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 2024T3071
- Condition: Torn
- Location: Fusleage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - MAJOR REPAIR - DURING C-02 CHECK FOUND AFT CARGO COMPARTMENT ALUMINUM FLOOR PANEL PLATE TORN BETWEEN FR 49 AND FR 50.  MAINTENANCE REMOVED CORRODED AFT CARGO COMPARTMENT FLOOR PANEL PLATE; FABRICATED A NEW REPLACEMENT PLATE FROM 2024T3.071; AND INSTALLED REPAIR PART IAW EO 5326-01007.
